RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2005, Number 11, Pages 7–15 (Mi ivm99)  

This article is cited in 1 scientific paper (total in 1 paper)

Polysingular integral equations with positive operators

B. G. Gabdulkhaev

Kazan State University, Faculty of Mechanics and Mathematics

Full text: PDF file (187 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2005, 49:11, 5–13

Bibliographic databases:

UDC: 517.968:519.642
Received: 26.12.2004

Citation: B. G. Gabdulkhaev, “Polysingular integral equations with positive operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, no. 11, 7–15; Russian Math. (Iz. VUZ), 49:11 (2005), 5–13

Citation in format AMSBIB
\Bibitem{Gab05}
\by B.~G.~Gabdulkhaev
\paper Polysingular integral equations with positive operators
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2005
\issue 11
\pages 7--15
\mathnet{http://mi.mathnet.ru/ivm99}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2228049}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2005
\vol 49
\issue 11
\pages 5--13


Linking options:
  • http://mi.mathnet.ru/eng/ivm99
  • http://mi.mathnet.ru/eng/ivm/y2005/i11/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gadjieva Ch.A., “a New Constructive Method For Solving of Bisingular Integral Equations With Cauchy Kernel”, Proc. Inst. Math. Mech., 42:1 (2016), 50–66  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:165
    Full text:51
    References:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017